MathSciNet Relay Station
MathSciNet bibliographic data
MR1912412 37L40 (35Q30 35R60 60H15 76D05 76F20)
Kuksin, Sergei; Shirikyan, Armen Coupling approach to white-forced nonlinear PDEs. J. Math. Pures Appl. (9) 81 (2002), no. 6, 567–602.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement